# SDR A101913

- Difficulty date: June 12, 2007
- Submitted: June 12, 2007
- Operation: General aviation
- Engine: Allsn T63A720
- Engine time: 5,393 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 23038229
- Part serial: NONE
- Condition: Fractured
- Location: Gearbox Assy
- Component: Gearbox Assy, Allsn, T63A720
- Component part number: NA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS SENT FOR REPAIR DUE TO GENERATING METAL.  UPON DISASSEMBLY FOUND THAT THE SHAFT ON THE FORWARD SIDE OF THE CENTRIFUGAL BREATHER GEAR WAS FRACTURED IN THE AREA OF THE RADIUS WHERE THE SHAFT JOINS THE GEAR.  THE RELATIVE MOTION BETWEEN THE SHAFT AND THE GEAR WAS THE CAUSE OF METAL GENERATION.
